# SDR ALGA104483

- Difficulty date: July 7, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X543914
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL ASSY WAS RUN ON TEST CELL WITH TURBINE ASSY S/N CAT-90323, FOUND TO HAVE HEAVY N1 RUB AT SHUT DOWN FROM 25-28 SEAL BOAR WARP. DIASSEMBLE TO REPAIR, FOUND WHEEL TO HAVE CRACKS IN COATING ON TE AND RAW END ON LE OF BLADE. FOUND BLADE TIP ARE  NOT ROUND. / REMOVED TURBINE ASSY SENT BACK TO AVIALL FOR WARRANTY.
